ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О множествах единственности для систем Хаара и Уолша

Геворкян, Г. Г. (1981) О множествах единственности для систем Хаара и Уолша. ՀՍՍՀ ԳԱ Զեկույցներ, 73 (2). pp. 91-96. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1633Kb

Item Type:Article
Additional Information:Հաարի և Ուոլշի համակարգերի միակության բազմությունների մասին։ On sets of uniqueness for Haar and Walsh systems.
Uncontrolled Keywords:Գևորգյան Գ. Գ., Gevorgian G. G.
Subjects:Q Science > QA Mathematics
ID Code:4468
Deposited By:NAS Reports
Deposited On:06 Dec 2012 13:43
Last Modified:13 Mar 2014 08:19

Repository Staff Only: item control page